# SDR AU971357

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737476
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: 691818723
- Condition: Failed
- Location: Pass/Crew Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) L2 DOOR LOWER GATE ACTUATING ROD EYE END SHEARED.
